# SDR SWAA2018071223463

- Difficulty date: July 2, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE SUPPORT ANGLE CORRODED BETWEEN BS 303 TO BS 328, RBL 56.  R&R ANGLE IAW SRM AND DWG.
